# SDR FDEA201108053109

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 63,998 hours, 11,098 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Sparks
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, HEARD NOISES AND SAW SPARKS COMING FROM BELOW DESK AT FIRST OBSERVERS SEAT.   SPARKS CEASED ALMOST IMMEDIATELY WITH LITTLE SMOKE.   SPARKS AND SMOKE ARE ADDRESSED IN WRI 21-26/0458.
